# SDR TWAA9917510

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,THE CABIN FLOOR AT STA 160 TO 200 HAD HEAVY CORROSION ON FLOOR PANEL ATTACH ANGLE RBL 45 IN.  REMOVED AND REPLACED SUPPORT PER SPM 6-70-01.
